# SDR 04FDEA03160

- Difficulty date: November 18, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD FLAP INBOARD FLAP TRACK AREA, LOWER FORWARD SMALL ROLLER PLATING WORN.  REMOVED AND REPLACED LEFT HAND INBOARD FLAP INBOARD TRACK LOWER FORWARD SMALL ROLLER IAW FEDEX EA 8-5750-8513, WING INBOARD FLAP INBOARD ROLLER TORQUE REQUIREMENT, CLARIFICATION.  REFERENCE NON-ROUTINE N00605.
